Some existence theorems on differential equations of generalized order. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Some existence theorems on differential equations of generalized order.

M.A. Al-Bassam

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1965, Issue 218, Pages 70–78, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1965.218.70, December 2009

Publication History

Published Online:
2009-12-10

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A.A. Kilbas, M. Rivero, L. Rodríguez-Germá, and J.J. Trujillo
Applied Mathematics and Computation, 2007, Volume 187, Number 1, Page 239
[2]
Živorad Tomovski
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 7, Page 3364
[3]
Shuqin Zhang
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 5-6, Page 2087
[4]
Guotao Wang
Journal of Computational and Applied Mathematics, 2012, Volume 236, Number 9, Page 2425
[5]
A.A. Kilbas and J.J. Trujillo
Applicable Analysis, 2001, Volume 78, Number 1-2, Page 153
[6]
Zhongli Wei, Wei Dong, and Junling Che
Nonlinear Analysis: Theory, Methods & Applications, 2010, Volume 73, Number 10, Page 3232
[7]
Hussein A. H. Salem, A. M. A. El-Sayed, and O. L. Moustafa
Studia Scientiarum Mathematicarum Hungarica, 2005, Volume 42, Number 2, Page 115

Comments (0)

Please log in or register to comment.